# SDR USAASB98224

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300AU
- Make and model: Boeing 737301
- Aircraft serial: 23228
- Engine: Ge CFM56*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Sensor
- Part number: 9375M82P04
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 22,493 hours
- Stage of operation: CR
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

CHS - FLT 888 - AT FL370 WITH AUTOPILOT/AUTOTHROTTLES ON, THE NR 2 ENGINE POWER STARTED TO DECREASE WITH THROTTLES SPLIT TWO INCHES.  TURNED AUTOTHROTTLE OFF AND POWER BECAME STABLE.  TURNED AUTOTHROTTLES BACK ON AND POWER STARTED TO DECREASE AGAIN.  TURNED PMC OFF AND ENGINE STARTED TO WIND ALL THE WAY DOWN.  TURNED PMC BACK ON AND MADE DECISION TO DIVERT TO CHS.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  NO ENGINE FLAMEOUT OCCURED.  MAINTENANCE RIGGED THE NR 2 ENGINE FOR IDLE SPEED AND PART POWER TRIM IN ASSOCIATION WITH JOB CARD.  OPERATIONAL CHECK GOOD.  REMOVED AND REPLACED NR 2 ENGINE T2 HYDROMECHANICAL SENSOR FOR INTERMITTENT OPERATION.  (M)
